MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1115
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a cracked filter and leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a device history review (dhr) review.
 
Event or Problem Description
An email was received regarding a 12" (30 cm) ext set w/1.2 micron filter, clamp, rotating luer, alleging that the lipid filter was cracked and the patient had trifuse with lipids in one port and central venous pressure (cvp) in a second port.Lipids were backflowing into the pressure tubing of the cvp transducer at the trifuse.The cvp transducer was changed but ther was no improvement to the trifuse was changed and no improvement.A crack was identified in the plastic connecting the filter to the trifuse, so lipids were backflowing into the transducer due to the increased pressure.Several accesses to line with increased risk for clabsi, new lipids were ordered and primed through the new filter/tubing.The event occurred during infusion, and the patient is female with initial sh born on 24th february 2026, weighing 6kg.There was a patient involvement and no harm.

Brand Name
12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25119264
Report Number9617594-2026-00439
Device Sequence Number10339068
Product Code FMG
UDI-Device Identifier00840619045524
UDI-Public00840619045524
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1115
Device Lot NumberNO INFORMATION
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, UNK MFR.
Patient Age1 MO
Patient SexFemale
Patient Weight6 KG